Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 376  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
Year : 2004  |  Volume : 49  |  Issue : 3  |  Page : 154-155

Leflunomide Induced Drug Rash And Hepatotoxicity



Correspondence Address:
Monica Uppal


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

A 57 year old female presented with generalized erythematous scay plaques of 11/2 months duration and jaundice since 1 month. She was on leflunomide since 3 months for chronic rheumatoid arthritis. Investigations revealed positive ANA, rheumatoid factor and negative anti-DsDNA. Bilirubin and liver enzymes were markedly raised. Viral markers were negative. Direct immunoflourescence did not show lupus band. A diagnosis of drug induced hepatitis and skin rash was made. She was treated with cholestyramine but she died after ten days of hospitalization.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed871    
    Printed66    
    Emailed0    
    PDF Downloaded117    
    Comments [Add]    

Recommend this journal